ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Scattering theory and the discrete linear optimal control problem

Warrior, J and Viswanadham, N (1980) Scattering theory and the discrete linear optimal control problem. In: International Journal of Systems Science, 11 (6). pp. 659-676.

[img] PDF
462361__779155807.pdf - Published Version
Restricted to Registered users only

Download (806kB) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all~co...


This paper deals with the interpretation of the discrete-time optimal control problem as a scattering process in a discrete medium. We treat the discrete optimal linear regulator, constrained end-point and servo and tracking problems, providing a unified approach to these problems. This approach results in an easy derivation of the desired results as well as several new ones.

Item Type: Journal Article
Publication: International Journal of Systems Science
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 19 Jan 2010 06:04
Last Modified: 19 Sep 2010 05:52
URI: http://eprints.iisc.ac.in/id/eprint/24878

Actions (login required)

View Item View Item